# SDR ASOA201000598

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM HAS CRACKED BRACKET WHERE IT MAKE TO 621.00 BULKHEAD. (LT 04/18/10) (RESOLVED ON W/O: 155601 TASKCARD: N/R-00390 ) JOB 8732425 /OPERATION 207/  REMOVED CRACKED BRACKET FOR CARGO DOOR SUPPORT BEAM AT FS 621.00 BULKHEAD IAW SRM 51-42-21. NEW CARGO DOOR SUPPORT BEAM BRACKET NEEDS TO BE INSTALLED.  INSTALLED NEW CARGO DOOR SUPPORT BEAM BRACKET IAW SRM 51-42-21. (CLOSED)
